# SDR QXEA200400362

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 5,955 hours, 6,618 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND UPPER PORTION OF THE RUDDER HAS A SMALL CREASE BETWEEN RIB.  REPAIRED IAW HORIZON AIR EA 6-27-161.
